Authors studied the Lopatynsky condition to single out among properly elliptic differential equations in the Douglis–Nirenberg sense those ones with given boundary conditions that generate an elliptic problem. This condition can be written in various ways, in particular, in algebraic form also. A new algebraic formulation of this condition is found and an algorithm for its verification is presented. Examples of its verification are given as well.
- Agranovich M. S. Elliptic Boundary Problems. In: Agranovich M. S., Egorov Y. V., Shubin M. A. (eds) Partial Differential Equations IX. Encyclopaedia of Mathematical Sciences. 79, 1–144 (1997).
- Berezanskii Ju. M. Expansions in Eigenfunctions of Selfadjoint Operators. Translations of Mathematical Monographs. 17 (1968).
- Hörmander L. Linear Partial Differential Operators. Springer, Heidelberg (1969).
- Hörmander L. The Analysis of Linear Partial Differential Operators. 1–4, Springer-Verlag, Berlin (1983–85).
- Lions J.-L., Magenes E. Problèmes aux Limites non Homog\`{e}nes et Applications. 1. Dunod, Paris (1968).
- Mikhailets V. A., Murach A. A. Hörmander Spaces, Interpolation, and Elliptic Problems. De Gruyter Studies in Mathematics. 60, De Gruyter, Berlin (2014).
- Miranda C. Equazioni alle Derivate Parziale di Tipo Elliptico. Springer-Verlag, Berlin (1955).
- Panich O. I. Introduction to the General Theory of Elliptic Boundary-Value Problems. Kiev, Vyshcha Shkola (1986).
- Roitberg Ya. Elliptic Boundary Value Problems in the Spaces of Distributions. Kluwer Academic Publishing (1996).
- Wloka Jo. T., Rowley B., Lawruk B. Boundary Value Problems for Elliptic Systems. Cambridge University Press (1995).
- Agmon S., Douglis A., Nirenberg L. Estimates Near the Boundary for Solutions of Elliptic Partial Differential Equations Satisfying General Boundary Conditions II. Communications on Pure and Applied Mathematics. 17 (1), 35–92 (1964).
- Solonnikov V. A. General boundary value problems for systems elliptic in the sense of A. Douglis and L. Nirenberg. I. Izvestiya Akademii Nauk SSSR. Seriya Matematicheskaya. 28 (3), 665–706 (1964).
- Volevich L. R. On the Theory of Boundary Value Problems for General Elliptic Systems. Doklady Akademii Nauk SSSR. 148, 489–492 (1963).
- Volevich L. R. Solvability of Boundary Value Problems for General Elliptic Systems. Mat. Sb. 68 (110) (3), 373–416. English transl.: Am. Math. Soc. Transl., Ser. II, 61, 182–225 (1968).
- Lopatinskij Ya. B. A method of reduction of boundary-value problems for systems of differential equations of elliptic type to a system of regular integral equations. Ukrainian Mathematical Journal. 5, 123–151 (1953).
- Shapiro Z. Ya. On General Boundary Value Problems for Equations of Elliptic Type. Izvestia AN SSSR. 17 (6), 539–562 (1953).
- Agranovich M. S., Vishik M. I. Elliptic Problems with a Parameter and Parabolic Problems of General Type. Russian Mathematical Surveys. 19 (3), 53–157 (1964).
- Eidelman S. D., Zhitarashu N. V. Parabolic Boundary–Value Problems. Operator Theory: Advances and Applications. 101 (1998).
- Èskin G. Boundary Value Problems for Elliptic Pseudodifferential Equations. Translations of Mathematical Monographs. 52, AMS, Providence (1981).
- Skrypnik I. V. Methods of Analysis of Nonlinear Elliptic Boundary Value Problems. Translations of Mathematical Monographs. \textbf{139}, AMS, Providence (1991).
- Solonnikov V. A. On Boundary Value Problems for Linear Parabolic Systems of Differential Equations of General Form. Trudy Matematicheskogo Instituta imeni V. A. Steklova. 83, 3–163 (1965).
- Krupchyk K., Tuomela J. The Shapiro–Lopatinskij Condition for Elliptic Boundary Value Problems. LMS Journal of Computation and Mathematics. 9, 287–329 (2006).
- Kazimirs'kii P. S. To the Decomposition of a Polynomial Matrix into Linear Factors. Dopovidi AN URSR. 4, 446–448 (1964).
- Petrychkovych V. M. Generalized Equivalence of Matrices and its Collections and Factirization of Matrices over Rings. L'viv, Pidstryhach Inst. for Appl. Probl. of Mech. and Math. of the NAS of Ukraine (2015).
- Lopatinskij Ya. B. Decomposition of a Polynomial Matrix into a Product. Nauchn. Zap. Polytechn. Inst., L'vov, Ser. Fiz. Mat. 2, 3–7 (1956).
- Lopatinskij Ya. B. On Some Properties of Polynomial Matrices. Boundary Value Probl. of Math. Phys., Kiev, Inst. of Math. AN USSR. 108–146 (1979).
- Bitsadze A. V. Boundary Value Problems for Elliptic Equations of Second Order. North-Holland, Amsterdam (1968).